Gastroenterology Community
H Pylori, MRSA, and new digestive problems.
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

H Pylori, MRSA, and new digestive problems.

I am a 57 year old female who has never had any gastro problem until I was diagnosed with H Pylori about a year ago.  At the time I had tremendous amounts of gas and bloating even after small abouts of food.I looked 9 months pregnant and had constant pain.  I was treated and and I thought it went away but  now I have the same systems but worse and I am naseous.  I recently had fibroid surgery and was tested for MSRA and was positive. I was treated before the surgery.  I also have a constant nasal drip and throat clearing. I have never had as much as a stomach ache in my life and now I am constantly aware of my digestive system everyday.

Since both are bacterial infections, is there a possibility that the superbug is responsible for  it all?   Do you have any ideas how this could just pop up like this?  

I live in Chicago and would appreciate a recommendation to  see a doctor who will spend the time to help sort this out.
Related Discussions
6 Comments Post a Comment
Blank
Avatar_m_tn
hello lindyy..sorry to hear about your pain...but welcome to our club./.survivors after the h pylori treatment..i gonna copy and paste my last post and thanks boron who answered my doubts...but still i'm fighting with the side effects of the treatment of h pylori
THIS IS MY LAST POST with the comments of other guy with our same situation...

thanks boron..i really apreciatte your message...you know i'm not the only one with this problem...i was reading some people in this forum..but they are not here anymore...the last one was JH but his last post was in 2002..i gonna copy and paste for ya what he wrote
by JH
Member since May 2001
, Aug 14, 2002 12:00AM
If you have been on the antibiotic treatemnt for H pylori,
you may experience increased acid reflux, which is unfortunate
side effect of the treatment.  Your stomach adjust acid level
with H pylori so that when the bug is erradicated, the acid level
could shoot up resulting in more frequent hearburn.
I went through the treatment myself about a year and seven months
ago. And I had horrible experience with the side effects of
the treatment.  All of the sudden, I started to get hearburn, which I never had in my life.  The hearburn lasted good six months.  My stomach lining was damaged terribly by the antibiotics and gastritis was quite severe for about a year and
three months.  I had endoscopy done three times in a year and
seven months: last one just last month. Last endoscopy showed
healed stomach lining and I no longer feel stomach pain too much
as long as I have careful with the diet.  I am no longer on
PPI drugs although I was on the drugs for about seven months last year.
I think antibiotics and PPI drugs also ruined my intestinal flora. antibiotics may have also irritated my intestinal lining as well.  I am still suffering from very very loud water gurggling sound around my belly buttom and terrible problem with digestion of food.  I already had ultrasound test and small bowel series along with blood, urine, and stool test which came back normal but I may have problem with my large bowel and may
need colonscopy.
I am only 32 now and was only 30 when I took the antibiotics and
don't think I should be in this much problem with my health.

WHAT DO YOU THINK BORON
THAT'S WHY I'M WORRIED...i really want to get a solution..today i went to my doctor to get a refferall to other gastro doctor to get other endoscopy...cause i'm really sick of this funny sensation in my belly
thanks for your answer and advices
beargio



Blank
Avatar_n_tn
My life for the past six months sounds exactly like what Boron has said.  I was treated for H. Pylori in Nov 07.  Breath test came back negative for H. Pylori in Dec 07. Since then I have minor reflux, stomach gurgrling, bloating, constipation, water brash, sour throat and other GI problems.  I have seen the GI doc five times. He suggests a new medication after each visit(5 different PPI's, Levisin, and now Carafate).  I was having some abdomnical pain and minor rectal bleeding.  The GI talked me into getting  a conoloscopy.  Thank god the colonoscopy came with now polyps and just a an internal hemoroid.  I've learned your problems just begin after being treated for H. Pylori.  My life is worse now then before I was diagnosed with H. Pylori.  I am now starting to have stomach aches, a burning sensation below my navel and I can't seem to gain any weight.

Boron thank you for sharing your experience.  It makes me feel better because I know I am not alone in this.  I probably will need a second endsocopy to look at my stomach.
Blank
Avatar_m_tn
hello sqwak1200
well man i'm nor boron..i'm beargio the one who posted before..lol
i gonna have an apointment to get a ct scan cause i really want to be sure that everything is ok..and then i gonna get a stool sample test....they gonna check giardia and amiba...but i;m sure i gonna be fine..i think is just the side effects of all the antibiotics that i took for kill the h pylori...hope to feel better soon...
if someone else have the same problems ..please post here
beargio



,
Blank
Avatar_n_tn
Thank you for your response. It is maddening to think a treatment can render a perfectly healthy person in such a state.  I am now taking accidopholus (sp) twice a day and we shall see if that does anything.
Blank
Avatar_m_tn
I have experienced stomach problems for 9 years. a week ago i completed the 4th colonoscopy and 2nd G.I. scope during the 9 yr period. I was told that i have internal hemmohorids, peptic Ulcers, and i tested positive for H Pylori. I was put on the coctail medication to irradicat the H Pylori and I must say it is making me unbelieveably sick!!! I passed out last week, lost my bowels on myself, blood pressure up 242, severe chills, incredible nausea, and my stomach felt like it was being ripped apart.  I was rescued from my home by EMT and taken to the emergency room, i was severly dehydrated and felt like i was going to die. after an I.V. with 2 bags of fluid i started to feel a little better. the next night i tried to take the cocktail again, because the doctors said i must complete the treatment. I imediately frelt horrible again and had to get to the VA hospital for help and treatment. The next day i got a call from a VA nurse telling me to continue taking the medication. I cant do that! I think these meds will kill me if i keep taking them. Is there an alternative? need help!!!!
Blank
Avatar_m_tn
I have experienced stomach problems for 9 years. a week ago i completed the 4th colonoscopy and 2nd G.I. scope during the 9 yr period. I was told that i have internal hemmohorids, peptic Ulcers, and i tested positive for H Pylori. I was put on the coctail medication to irradicat the H Pylori and I must say it is making me unbelieveably sick!!! I passed out last week, lost my bowels on myself, blood pressure up 242, severe chills, incredible nausea, and my stomach felt like it was being ripped apart.  I was rescued from my home by EMT and taken to the emergency room, i was severly dehydrated and felt like i was going to die. after an I.V. with 2 bags of fluid i started to feel a little better. the next night i tried to take the cocktail again, because the doctors said i must complete the treatment. I imediately frelt horrible again and had to get to the VA hospital for help and treatment. The next day i got a call from a VA nurse telling me to continue taking the medication. I cant do that! I think these meds will kill me if i keep taking them. Is there an alternative? need help!!!!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Digestive Answerers
Avatar_f_tn
Blank
CalGal
CA
168348_tn?1379360675
Blank
ChitChatNine
Avatar_n_tn
Blank
cnoevl21
140029_tn?1393301742
Blank
Matthew007
UT
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
Avatar_m_tn
Blank
me_just34